Fractional and integral parts of $p^{λ}$
Acta Arithmetica, Tome 58 (1991) no. 2, pp. 141-152
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_58_2_141_152,
author = {Glyn Harman},
title = {Fractional and integral parts of $p^{\ensuremath{\lambda}}$},
journal = {Acta Arithmetica},
pages = {141--152},
year = {1991},
volume = {58},
number = {2},
doi = {10.4064/aa-58-2-141-152},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-58-2-141-152/}
}
Glyn Harman. Fractional and integral parts of $p^{λ}$. Acta Arithmetica, Tome 58 (1991) no. 2, pp. 141-152. doi: 10.4064/aa-58-2-141-152
Cité par Sources :